Alert archive / Pennsylvania / Heat Advisories in 2021
Heat Advisory 7, NWS State College, PA
NWS State College, PA issued this heat advisory at Aug 12, 2021, 3:33 AM EDT for 14 counties in Pennsylvania. It took effect at Aug 13, 2021, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2021, 3:33 AM EDT (07:33 UTC)
- In effect from
- Aug 13, 2021, 12:00 PM EDT
- Expired
- Aug 13, 2021, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS State College, PA
Counties Columbia County, PA, Cumberland County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 77 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -269 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
144 WWUS71 KCTP 120733 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 333 AM EDT Thu Aug 12 2021 PAZ057-059-064>066-122330- /O.NEW.KCTP.EH.W.0002.210813T1600Z-210813T2300Z/ /O.CON.KCTP.EH.W.0001.210812T1600Z-210812T2300Z/ Dauphin-Lebanon-Adams-York-Lancaster- Including the cities of Harrisburg, Hershey, Lebanon, Gettysburg, York, and Lancaster 333 AM EDT Thu Aug 12 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... * WHAT...Dangerously hot conditions with maximum heat index values up to 110 expected today and up to 105 on Friday. * WHERE...Dauphin, Lebanon, Adams, York and Lancaster Counties. * WHEN...Noon today to 7 PM EDT today and Friday. * IMPACTS...Excessive heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. Air quality will be reduced and people unusually sensitive to air pollution may be mildly affected. A surge in cooling demand is expected due to the excessive heat conditions. * ADDITIONAL DETAILS...Excessive heat can be life-threatening among at-risk populations, such as children, the elderly, and those with pre-existing health conditions. In addition to the daytime heat, overnight low temperatures will also be very warm and oppressively muggy especially in urban corridors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. If you work or spend time outside, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. For more excessive heat safety information, visit weather.gov/heat. && $$ PAZ028-036-046-049>053-056-058-063-122330- /O.NEW.KCTP.HT.Y.0007.210813T1600Z-210813T2300Z/ /O.CON.KCTP.EH.W.0001.210812T1600Z-210812T2300Z/ Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Schuylkill-Cumberland- Including the cities of Mifflintown, Chambersburg, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Pottsville, and Carlisle 333 AM EDT Thu Aug 12 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with maximum heat index values up to 106 expected. For the Heat Advisory, heat index values up to 102 expected. * WHERE...Portions of central Pennsylvania. * WHEN...For the Excessive Heat Warning, from noon today to 7 PM EDT this evening. For the Heat Advisory, from noon to 7 PM EDT Friday. * IMPACTS...Excessive heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. Air quality will be reduced and people unusually sensitive to air pollution may be mildly affected. A surge in cooling demand is expected due to the excessive heat conditions. * ADDITIONAL DETAILS...Excessive heat can be life-threatening among at-risk populations, such as children, the elderly, and those with pre-existing health conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. If you work or spend time outside, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. For more excessive heat safety information, visit weather.gov/heat. && $$ PAZ026-027-035-122330- /O.NEW.KCTP.HT.Y.0007.210813T1600Z-210813T2300Z/ /O.CON.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ Huntingdon-Mifflin-Fulton- Including the cities of Huntingdon, Mount Union, Lewistown, and McConnellsburg 333 AM EDT Thu Aug 12 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... * WHAT...Maximum heat index values between 100 and 104 expected. * WHERE...Huntingdon, Mifflin and Fulton Counties. * WHEN...Noon to 7 PM EDT today and Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. If you work or spend time outside, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. For more excessive heat safety information, visit weather.gov/heat. && $$ PAZ034-122300- /O.EXA.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ Bedford- Including the city of Bedford 333 AM EDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WHAT...Maximum heat index values around 100 expected. * WHERE...Bedford County. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. If you work or spend time outside, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. For more excessive heat safety information, visit weather.gov/heat. && $$ PAZ012-018-019-025-037-041-042-045-122300- /O.CON.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ Northern Clinton-Northern Centre-Southern Centre-Blair-Tioga- Northern Lycoming-Sullivan-Southern Clinton- Including the cities of Renovo, Philipsburg, State College, Altoona, Mansfield, Wellsboro, Trout Run, Laporte, and Lock Haven 333 AM EDT Thu Aug 12 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WHAT...Maximum heat index values between 100 and 104 expected. * WHERE...Northern Clinton, Tioga, Northern Centre, Southern Centre, Blair, Sullivan, Southern Clinton and Northern Lycoming Counties. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. If you work or spend time outside, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. For more excessive heat safety information, visit weather.gov/heat. && $$ MRS/CJE For more information from the National Weather Service visit http://weather.gov/ctp
2 follow-up statements
941 WWUS71 KCTP 122332 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 732 PM EDT Thu Aug 12 2021 PAZ057-059-064>066-131800- /O.CON.KCTP.EH.W.0002.210813T1600Z-210813T2300Z/ Dauphin-Lebanon-Adams-York-Lancaster- Including the cities of Harrisburg, Hershey, Lebanon, Gettysburg, York, and Lancaster 732 PM EDT Thu Aug 12 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... * WHAT...Dangerously hot conditions with heat index values up to 105 expected. * WHERE...Lebanon, Dauphin, Lancaster, York and Adams Counties. * WHEN...From noon to 7 PM EDT Friday. * IMPACTS...Increased risk for heat-related illnesses. The heat may be life-threatening to the elderly and those in poor health, due to prolonged exposure without air conditioning. Air quality unhealthy for sensitive groups. Surge in cooling demand. * ADDITIONAL DETAILS...Excessive Heat can be life-threatening among at-risk populations, such as children, the elderly, and those with pre-existing health conditions. Overnight low temperatures will also be very warm and oppressively muggy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. For excessive heat safety information, visit weather.gov/heat. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ026>028-035-036-046-049>053-056-058-063-131800- /O.CON.KCTP.HT.Y.0007.210813T1600Z-210813T2300Z/ Huntingdon-Mifflin-Juniata-Fulton-Franklin-Southern Lycoming- Union-Snyder-Montour-Northumberland-Columbia-Perry-Schuylkill- Cumberland- Including the cities of Huntingdon, Mount Union, Lewistown, Mifflintown, McConnellsburg, Chambersburg, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Pottsville, and Carlisle 732 PM EDT Thu Aug 12 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... * WHAT...Heat index values up to 99 expected. * WHERE...Portions of central Pennsylvania. * WHEN...From noon to 7 PM EDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Excessive Heat can be life-threatening among at-risk populations, such as children, the elderly, and those with pre-existing health conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. For excessive heat safety information, visit weather.gov/heat. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
605 WWUS71 KCTP 130901 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 501 AM EDT Fri Aug 13 2021 PAZ057-059-064>066-132300- /O.CON.KCTP.EH.W.0002.210813T1600Z-210813T2300Z/ Dauphin-Lebanon-Adams-York-Lancaster- Including the cities of Harrisburg, Hershey, Lebanon, Gettysburg, York, and Lancaster 501 AM EDT Fri Aug 13 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 106 expected. * WHERE...Lebanon, Dauphin, Lancaster, York and Adams Counties. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Increased risk for heat-related illnesses. The heat may be life-threatening to the elderly and those in poor health, due to prolonged exposure without air conditioning. Air quality unhealthy for sensitive groups. Surge in cooling demand. * ADDITIONAL DETAILS...Excessive Heat can be life-threatening among at-risk populations, such as children, the elderly, and those with pre-existing health conditions. In addition to the daytime heat, overnight low temperatures will also be very warm and oppressively muggy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during hot weather when car interiors can reach lethal temperatures in a matter of minutes. LOOK BEFORE YOU LOCK. For excessive heat safety information, visit weather.gov/heat. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ026>028-035-036-046-049>053-056-058-063-132300- /O.CON.KCTP.HT.Y.0007.210813T1600Z-210813T2300Z/ Huntingdon-Mifflin-Juniata-Fulton-Franklin-Southern Lycoming- Union-Snyder-Montour-Northumberland-Columbia-Perry-Schuylkill- Cumberland- Including the cities of Huntingdon, Mount Union, Lewistown, Mifflintown, McConnellsburg, Chambersburg, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Pottsville, and Carlisle 501 AM EDT Fri Aug 13 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WHAT...Heat index values up to 101 expected. * WHERE...Portions of central Pennsylvania. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...High temperatures and humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Excessive Heat can be life-threatening among at-risk populations, such as children, the elderly, and those with pre-existing health conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during hot weather when car interiors can reach lethal temperatures in a matter of minutes. LOOK BEFORE YOU LOCK. For excessive heat safety information, visit weather.gov/heat. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this heat advisory went out at Aug 12, 1:45 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 12, 1:45 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service State College PA 145 AM EDT Thu Aug 12 2021 .SYNOPSIS... Very warm to dangerously hot conditions will last through Friday. The heat will peak on Thursday afternoon with heat indices between 100 and 110 degrees over the central and eastern parts of the area. The hot and humid weather pattern will also help to fuel daily rounds of strong to marginally severe thunderstorms. Relief from the oppressive heat will arrive over the weekend with more comfortable/less humid conditions by Sunday. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Benign but uncomfortably warm conditions expected for the overnight. A weakening shortwave trough is still bringing isolated showers of little consequence late tonight into the early morning hours of Thursday. Also expecting river valley fog in areas where it rained, which is almost everywhere. Excessive heat remains the overarching focus with a heat headlines (Advisories and Warnings) in effect for Thursday for much of central and southeast counties. Not much of a reprieve from the heat and humidity overnight with minTs +10-15F above normal in the upper 60s in the northern tier to mid 70s in the southeast urban centers. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/... *Excessive Heat Warning 12-7PM Thursday for the middle and lower Susquehanna Valley Little change to the going forecast on Thursday and Friday with peak heat expected Thursday afternoon. Max HX values between 105F and 110F still looking solid for the mid/lower Susquehanna Valley. Blended guidance (NBM) advertising maxTs in the upper 80/90s across the area or +10-15F above average (closer to daily records but still shy by a few degrees at KMDT/KIPT). NBM is consistent 3-4 runs in a row to suggest maxT reaching the century mark in some parts of south central PA. Still, official records are not likely to be broken as 101F is the daily record at KMDT set in 1944. High heat conditions are likely again on Friday, but have still opted hold off on headlines yet in coordination with neighboring offices (accounted for this in the HWO). A few strong to marginally severe storms with locally strong to damaging wind gusts will be possible again Thursday and Friday afternoon. The convective environment will continue to be characterized by weak to modest deep layer shear and moderate instability supporting widely scattered storms. Max POPs both days are in the NW mtns in the 18-24Z window. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Much as the high heat has been the main story heading into the last few days, much needed relief in the form of a cold front will bring much cooler and more comfortable weather this weekend, as temperatures return to near-average into next week. High temperatures will range from the mid 70s across the northern tier to the mid 80s across the south almost everyday through the middle of next week. in the precipitation department, showers may linger across the south Saturday as the cold front slows down through Maryland and Virginia. Otherwise, the weekend looks pleasant - cooler and much less humid as high pressure builds in from the north and west. By next week, moisture will begin to surge northward from Tropical Storm Fred, resulting in an increased chance for showers and thunderstorms along the Mason-Dixon line. Current ensemble guidance brings the remnants from Fred into the Carolinas by Wednesday. A stationary front draped west to east from Arkansas to the VA/NC border may mark the southward influence of the aforementioned high pressure system. If the high pressure progged to sit over the northeast stays put, Fred and most of its rainfall could stay predominantly south of the area. If a retreat northeastward happens, we may have to be a bit more concerned about flooding impacts from heavy rainfall. We'll cross that bridge when it comes, but enjoy the seasonable and pleasant weather for this weekend and into the early part of next week! && .AVIATION /06Z THURSDAY THROUGH MONDAY/... At 06z, patchy mid and high-level clouds are passing overhead. Fog is already developing in portions of the Lower Susq Valley, where significant rain fell during the evening hours. Expect this to continue through the remainder of the overnight, with LNS and potentially MDT being impacted. Will have to see if we have a repeat of the fog and low cigs that we saw last night invof BFD as well. Any morning fog will quickly dissipate after sunrise, giving way to VFR conditions. Winds will be westerly with some gusts of 15 to 20 kts. There may be some scattered morning convection lingering from a nocturnal MCS, mainly across the north and west. Additional showers and storms will likely develop in the afternoon, with the focus remaining on the north and west. Outlook... Fri-Sat...Scattered tsra impacts possible. Sun...Dry conditions with mainly VFR conditions. Mon...Scattered PM tsra impacts possible. && .CLIMATE... Record high temperatures this time of year are out of reach for the current pattern, but a few maximum low temperature records are in jeopardy (forecast within 1F of the current record): Date 8/11 8/12 8/13 IPT 73 (2016) 73 (2016) 74 (2016) Observed 72 MDT - 77(2016) 77 (2016) Observed - && .CTP WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning from noon today to 7 PM EDT this evening for PAZ028-036-046-049>053-056>059-063>066. Heat Advisory from noon today to 7 PM EDT this evening for PAZ012-018-019-025>027-035-037-041-042-045. && SYNOPSIS...DeVoir/Steinbugl/Gartner NEAR TERM...DeVoir/Gartner SHORT TERM...DeVoir/Steinbugl/Gartner LONG TERM...DeVoir/Banghoff AVIATION...Evanego/Colbert CLIMATE...Banghoff
Hazardous weather outlook, Aug 11, 6:59 PM EDT, 8 hours 34 minutes before
Hazardous Weather Outlook National Weather Service State College PA 659 PM EDT Wed Aug 11 2021 PAZ012-018-019-025>027-035-037-041-042-045-122300- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton- 659 PM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-036-046-049>053-056>059-063>066-122300- Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 659 PM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-010-011-017-024-033-034-122300- Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-Bedford- 659 PM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds are possible Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 11, 9:35 PM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
935 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 3 SSE MILLVILLE 41.08N 76.51W
08/11/2021 COLUMBIA PA 911 CALL CENTER
TREES DOWN ON THE 2000 BLOCK OF STATE ROUTE
42.
&&
MRCLocal storm report, Aug 11, 9:42 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
942 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG ELYSBURG 40.86N 76.55W
08/11/2021 NORTHUMBERLAND PA 911 CALL CENTER
TREE DOWN IN RALPHO TWP.
&&
MRCThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:33 AM EDT | Excessive Heat Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 39 hr |
| Aug 12, 12:38 PM EDT | Special Weather Statement | CTP | Tioga | 52 min |
| Aug 12, 12:51 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 54 min |
| Aug 12, 1:27 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 63 min |
| Aug 12, 1:43 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 49 min |
| Aug 12, 1:47 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 58 min |
| Aug 12, 2:15 PM EDT | Special Weather Statement | CTP | Columbia | 30 min |
| Aug 12, 2:25 PM EDT | Special Weather Statement | CTP | Lycoming | 20 min |
| Aug 12, 2:50 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 25 min |
| Aug 12, 3:19 PM EDT | Special Weather Statement | CTP | Schuylkill | 41 min |
| Aug 12, 5:12 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 48 min |
| Aug 12, 5:27 PM EDT | Special Weather Statement | CTP | Tioga | 33 min |
| Aug 12, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 44 min |
| Aug 12, 6:25 PM EDT | Areal Flood Advisory | CTP | Clearfield, Elk | 2 hr |
| Aug 12, 6:25 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 65 min |
| Aug 12, 7:07 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 53 min |
| Aug 12, 7:33 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 27 min |
| Aug 12, 7:47 PM EDT | Special Weather Statement | CTP | Centre | 28 min |
| Aug 12, 7:56 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 49 min |
Nearby
Heat Advisories in Pennsylvania, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.